# SDR CA980422006

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2710 · Aileron Control System
- Part: Clutch
- Condition: Disconnected
- Location: Aileron
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING IN A LEFT CROSSWIND, THE AILERONS DISCONNECTED AT TOUCHDOWN.  PILOT SIDE ONLY, COPILOT'S AILERONS STILL CONNECTED.  CAPTAIN'S AILERONS RECONNECTED AT ROLLOUT.  NO FAULT FOUND.  HOWEVER, MOD. 8/2342--SB 8-27-79 WAS PREVIOUSLY ACCOMPLISHED, BUT DISCONNECT STILL OCCURRED.
